Topological intersection theorems for two set-valued mappings and applications to minimax inequalities

Thompson, B and Yuan, XZ (1996) Topological intersection theorems for two set-valued mappings and applications to minimax inequalities. Numerical Functional Analysis and Optimization, 17 3-4: 437-452. doi:10.1080/01630569608816703


Author Thompson, B
Yuan, XZ
Title Topological intersection theorems for two set-valued mappings and applications to minimax inequalities
Journal name Numerical Functional Analysis and Optimization   Check publisher's open access policy
ISSN 0163-0563
Publication date 1996-01-01
Sub-type Article (original research)
DOI 10.1080/01630569608816703
Volume 17
Issue 3-4
Start page 437
End page 452
Total pages 16
Language eng
Keyword Connectedness
Spaces
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 15 Jun 2013, 04:31:38 EST by System User